# SDR VNAA2016030100004

- Difficulty date: March 1, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10168
- Aircraft time: 27,278 hours, 27,025 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50136421
- Part serial: JUL040938
- Condition: Failed
- Location: Mlg
- Part time: 21,841 hours, 21,556 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RECEIVING A RT OTBD BTMS MASTER WARNING AT FL160.   DECLARED AN EMERGENCY, RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R THE BRAKE ASSY.  MAINTENANCE PERFORMED CHECKS IAW THE AMM AND THE ACFT WAS RELEASED FOR SERVICE.
